# SDR SWIA201541018

- Difficulty date: March 28, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 18,614 hours, 10,575 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER L/E SKIN CHAFED AT OTBD END.  REPAIRED RT AILERON LOWER L/E SKIN CHAFE AT OTBD END REF STS EA.
